MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-671RA
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) behaved as if there was a loop back/watchdog error.The bsm was replaced, and the same symptoms continue with the new bsm.Although the bme was unable to reproduce the watchdog error on the original unit; it appeared to be a loop back error.On 10/14/2025, the bme said the bsm-1733's that were connected to the main bsm, were still functioning, and live vitals were visible during the issue.The bme said, that it was not affecting patient care, but he will update nk after he does more testing.The bme reported on 11/04/2025 multiple bsms were randomly rebooting.They provided logs for 3 other bsms recorded under tickets (b)(4).No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: bedside monitor (bsm-1733) model #: bsm-1733a, serial #: ni, device manufacturer data: ni, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) behaved as if there was a loop back/watchdog error.The bsm was replaced, and the same symptoms continue with the new bsm.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bedside monitor (bsm) behaved as if there was a loop back/watchdog error.The bsm was replaced, and the same symptoms continue with the new bsm.Although the bme was unable to reproduce the watchdog error on the original unit; it appeared to be a loop back error.On 10/14/2025, the bme said the bsm-1733's that were connected to the main bsm, were still functioning, and live vitals were visible during the issue.The bme said, that it was not affecting patient care, but he will update nk after he does more testing.The bme reported on 11/04/2025 multiple bsms were randomly rebooting.They provided logs for 3 other bsms recorded under tickets (b)(4).No patient harm was reported.Investigation summary: after the logs were reviewed of similar devices for randomly rebooting; nihon kohden corporation (nkc) confirmed that these incidents were caused by software issues.A release of the countermeasure software ver.08-97 is in progress.Trending will continue to be monitored for this device, incidents, issues, and causes.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 4: 10/14/2025 called the bme for all information in the ni list above: the bme said they move the bsm-1733's around and would not know which one was connected to the main bsm at the time the original issue occurred.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: bedside monitor (bsm-1733) model #: bsm-1733a serial #: ni device manufacturer data: ni unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23648810
Report Number8030229-2025-05845
Device Sequence Number11987690
Product Code MHX
UDI-Device Identifier04931921103562
UDI-Public(01)04931921103562
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-671RA
Device Catalogue NumberMU-671RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM-1733; BSM-1733
Patient SexUnknown